[1]江正仙,黄文华.一类非C2扰动泛函的Duffing方程组边值问题解的研究[J].南京师范大学学报(自然科学版),2012,35(03):25-30.
 Jiang Zhengxian,Huang Wenhua.Study on the Solutions of the Boundary Value Problems of a Class of Duffing Systems With Non-C2 Perturbation Functional[J].Journal of Nanjing Normal University(Natural Science Edition),2012,35(03):25-30.
点击复制

一类非C2扰动泛函的Duffing方程组边值问题解的研究()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第35卷
期数:
2012年03期
页码:
25-30
栏目:
数学
出版日期:
2012-09-20

文章信息/Info

Title:
Study on the Solutions of the Boundary Value Problems of a Class of Duffing Systems With Non-C2 Perturbation Functional
作者:
江正仙;黄文华;
江南大学理学院,江苏无锡214122
Author(s):
Jiang ZhengxianHuang Wenhua
School of Sciences,Jiangnan University,Wuxi 214122,China
关键词:
Hilbert 空间解的存在惟一性minimax 定理Duffing 方程组
Keywords:
Hilbert spaceexistence and uniqueness solutionminimax theoremDuffing systemspectrum
分类号:
O175.8
摘要:
研究了Duffing方程组的边值问题,利用黄文华和沈祖和2005年在Nonlinear Analysis TMA中证明的minimax定理研究这一问题的惟一解的存在性,给出了一个存在惟一性定理.
Abstract:
This paper deals with a boundary value problem for Duffing system. The existence of unique solution for the problem is studied by using a minimax theorem proved by Huang Wenhua and Shen Zuhe in Nonlinear Analysis TMA ( 2005) . An existence and uniqueness result was presented.

参考文献/References:

[1] Lazer A C,Landesman E M,Meyer D R. On saddle point problems in the calculus of variations,the Ritz algorithm and monotone convergence[J]. J Math Anal Appl, 1975, 52( 3) : 594-614.
[2] Raul F Manasevich. A minimax theorem[J]. J Math Anal Appl, 1982, 90( 1) : 62-71.
[3] Raul F Manasevich. A nonvariational version of a max-min principle[J]. Nonlinear Anal TMA, 1983,7 ( 6) : 565-570.
[4] Peter W Bates,Alfonso Castro. Existence and uniqueness for a variational hyperbolic system without resonance[J]. Nonlinear Anal TMA, 1980,4 ( 6) : 1 151-1 156.
[5] Shen Zuhe. On the periodic solution to the Newtonian equation of motion[J]. Nonlinear Anal TMA, 1989, 13( 2) : 145-150.
[6] Shen Zuhe,Neumaier A,Eiermann M C. Solving minimax problems by interval methods[J]. BIT,1990, 30( 4) : 742-751.
[7] Stepan A Tersian. A minimax theorem and applications to nonresonance problems for semilinear equations[J]. Nonlinear Anal TMA, 1986, 10( 7) : 651-668.[8] Huang Wenhua,Shen Zuhe. Two minimax theorems and the solutions of semilinear equations under the asymptotic non-uniformity conditions[J]. Nonlinear Anal TMA, 2005, 63( 8) : 1 199-1 214.
[9] Huang Wenhua. Minimax theorems and applications to the existence and uniqueness of solutions of some differential equations [J]. J Math Anal Appl, 2006, 322( 2) : 629-644.
[10] Huang Wenhua. A minimax theorem for the quasi-convex functional and the solution of the nonlinear beam equation[J]. Nonlinear Anal TMA, 2006, 64( 8) : 1 747-1 756.
[11] Huang Wenhua,Shen Zuhe. A minimax theorem and the uniqueness of solution of a class of second order Hamilton systems [J]. Pure and Applied Mathematics, 2007, 23( 4) : 480-486.
[12] Zhou Ting,Huang Wenhua. The existence and uniqueness of solution of Duffing equations with non-C2 perturbation functional at nonresonance[J]. Hindawi Publishing Corporation Boundary Value Problems,2008,ID859461.

备注/Memo

备注/Memo:
基金项目: 江南大学青年基金( 2009LQN09) 、中央高校基本科研业务费专项资金( JUSRP211A21) .通讯联系人: 黄文华,教授,研究方向: 非线性微分方程边值问题. E-mail: hpjiangyue@163. com
更新日期/Last Update: 2013-03-11